edoc

35-jährige Patientin mit generalisiertem Krampfanfall und nicht-kardiogenem Lungenödem nach Intoxikation

Sawatzki, M. and Kummer, O. and Krähenbühl, S. and Siegemund, M.. (2010) 35-jährige Patientin mit generalisiertem Krampfanfall und nicht-kardiogenem Lungenödem nach Intoxikation. Internist, 51 (4). pp. 528-532.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5841937

Downloads: Statistics Overview

Abstract

We report a case of severe intoxication with extended-release verapamil. In addition to cardiovascular toxicities with hypotension, atrioventricular block and bradycardia, the patient suffered from grand-mal seizure and pulmonary edema 13 and 48 hours respectively, after ingestion of 4.8 g of extended-release verapamil. Adverse reactions after intoxications with extended-release tablets appear delayed with prolonged manifestation of symptoms. Early and repetitive administration of activated charcoal and antegrade whole bowel lavage are crucial, even in primary asymptomatic patients
Faculties and Departments:03 Faculty of Medicine > Bereich Medizinische Fächer (Klinik) > Klinische Pharmakologie > Klinische Pharmakologie (Krähenbühl)
03 Faculty of Medicine > Departement Klinische Forschung > Bereich Medizinische Fächer (Klinik) > Klinische Pharmakologie > Klinische Pharmakologie (Krähenbühl)
05 Faculty of Science > Departement Pharmazeutische Wissenschaften > Pharmazie > Pharmakologie (Krähenbühl)
UniBasel Contributors:Krähenbühl, Stephan and Siegemund, Martin
Item Type:Article, refereed
Article Subtype:Book Review
Bibsysno:Link to catalogue
Publisher:Springer
ISSN:0020-9554
e-ISSN:1432-1289
Note:Note: Englischer Titel des Abstracts: Seizure and non-cardiogenic pulmonary edema after intoxication -- Publication type according to Uni Basel Research Database: Journal item
Identification Number:
Last Modified:29 Nov 2017 09:55
Deposited On:14 Sep 2012 07:01

Repository Staff Only: item control page